Jump to content

Movingcat

Newbie
  • Content Count

    5
  • Joined

  • Last visited

  1. sorry for the late reply. I have memory and concentration problem but i won't blame it on meds. I think my depression and add/adhd is to blame. My doc told me that depression could make one forgetful. Taking Prozac alone worsen my ability to concentrate(on top of already being forgetful), however, taking Wellbutrin and Prozac together helped me. Other then losing my ability to concentrate, prozac made me extremely fatigued, jittery, forgetful and anxious. Though it lifted my mood. In a way, I still feel depressed but it didn't bother me. I felt normal but sleepy and not productive- so i stayed in bed often. I have this problem where I forget something in a split second. Each time I set out to do groceries, I will forget to buy something. And sometimes (or rather often), I forget the things i just said or where i planned to go. I would stop, pause and recollect those thoughts. This being said, I had this problem all my life. It just got worse with depression and Prozac. Then I took Wellbutrin with prozac and it improved. I had energy and managed to be productive. Not as forgetful as before, the short term memory lost lessen. For concentration, I plan to try Ritalin or Adderall (stimulants) to help me concentrate and kick off procrastination. Those are medicines for adhd. In my case, I have school to complete in a few months and i cant afford to be a scatterbrain. Overall, I think my mind was sharper before having depression and taking medicines. I do believe I was capable in managing my life unknowingly having adhd. Now, it feels like i have to reteach myself to not be forgetful and to concentrate. I pray when my depression goes away, I'll have my mind back. I hope you find this useful. Do consult your Pdoc and see what he thinks is best for you. All the best :)
  2. True that. I got diagnosed with adhd recently and im 22. My adhd only surface after i start my meds for depression. i wasnt aware i had it all my life. Though, i didnt took citalopram, i was prescribed prozac. It made me really active, like i couldnt sit still and needed to stretch all the time or sometimes even go out for a run. I couldnt concentrate on schoolwork and for some reason i find it hard to understand the things im reading and I developed a habit of tapping my feet (i tap my feet a lot but it got worse) and tremors on my hand was out of control . I made a swap to lexapro but that didnt last long either. And now im on prozac and wellbutrin. I guess it helps me tremendously. Its easier to get up and do work for a good three hours without getting distracted.though, procrastination is still a huge problem. I will be rolling around in bed for half a day before i am capable of convincing myself to do some work.
  3. i could relate with you about being more agitated then usual. My tolerance for bulls*** is pretty high especially when i was on other meds like lexapro and prozac. being on wellbutrin makes me slightly short tempered. Nevertheless, the aggitation comes in gandy. I now would speak my mind to whoever is pi**ing me off rather then not be bothered by it. On the returning of depression part, i had it for a few days after i stop lexapro. Im not sure if the side effects are the same for the med you're on. For me, it went away after a week or so. I guess you have to deal with it for awhile. For me, wellbutrin works really well. Unlike other meds, it makes me feel normal and appropriately happy. Though, i do feel a tint of anxiousness especially when im outside with friends. But it isnt so bad. I hope you could somewhat relate to this. Hang in there and best of luck!
  4. You're right about overeating being a form of addiction. I didn't look at it that way until you brought it up, I thought that the change of medicine was causing me to have funny appetite. Now that you've mention it, i think i have problems with over eating as i do have addictions to cigarettes and alcohol.
  5. Hello everyone! I am on prozac generic 20mg and wellbutrin sr 150mg for depression and adhd. previously, i was on lexapro for about a month and now its about a week since I started prozac and wellbutrin. I made the swap because lexapro wasn't helping me. It caused me to gain about 15lbs (7kg) and overall it made me feel more apathetic. I had school and wasn't functioning and the weight gain is kind of traumatising as ive never had weight issue before. Im pretty thin. Wellbutrin and prozac are working great. My mood lifted and my anxiety went away. Though, i still have major carbs craving that is driving me nuts. this developed when i was on lexapro and up till now it didnt go away. I heard wellbutrin could help one lose weight. Despite the constant craving, i could feel a decrease in appetite(if this makes sense). I would crave for food simply to taste them and not finish it. Due to the weight, ive decided to cut eating carbs and eat more fibre. Though I realised despite cutting down on carb intake, my stomach is bloated and i had constipation although i take fibre everyday. My weight has not decrease and its worrying me.? I really like wellbutrin. It helps my concentration for having adhd and i despite these side effects i really like it. Im hoping theres a way to work around the side effect. like what can i do to lessen the bloatedness. Thank you ☺️
×
×
  • Create New...